A class of stochastic partial differential equations for interacting superprocesses on a bounded domain

Yan Xia Ren, Renming Song, Hao Wang

Research output: Contribution to journalArticlepeer-review

Abstract

A class of interacting superprocesses on R, called superprocesses with dependent spatial motion (SDSMs), were introduced and studied in Wang [32] and Dawson et al. [9]. In the present paper, we extend this model to allow particles moving in a bounded domain in Rd with killing boundary. We show that under a proper re-scaling, a class of discrete SPDEs for the empirical measure-valued processes generated by branching particle systems subject to the same white noise converge in L2(ω, F, P) to the SPDE for an SDSM on a bounded domain and the corresponding martingale problem for the SDSMs on a bounded domain is well-posed.

Original languageEnglish (US)
Pages (from-to)373-401
Number of pages29
JournalOsaka Journal of Mathematics
Volume46
Issue number2
StatePublished - Jun 2009

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A class of stochastic partial differential equations for interacting superprocesses on a bounded domain'. Together they form a unique fingerprint.

Cite this